MAUDE Adverse Event Report: VENITI, INC. VICI

VENITI, INC. VICI
Model Number 26930
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No procedure date reported, use first date of the month bsc became aware.
 
Event or Problem Description
It was reported that a stent partial deployment occurred and additional intervention was required.A 12x60x100 vici self expanding stent was selected for use in a previously implanted re-stenosed stent in the subclavian.During the procedure the physician had ballooned the stenosis and when he pinned the vici system and pulled back, it was noted the stent did not flare open as usual.The distal end of the stent moved despite the proximal end of the stent being deployed and the stent became stuck.In an attempt to fully deploy the stent, the physician attempted to snare the nosecone and discovered that the stent was still attached to the deployment system.The physician then cut through the sheath down to the wire and pulled the nosecone out through the groin, and the rest of the system was removed through the sheath in the arm.A balloon was used to open the constrained stent and it opened.The stent folded back on itself but was visually checked with an ivus catheter and looked acceptable.There were no patient complications reported and the patient seemed to be doing fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3: date of event.The event date was not provided.The first date of the month of the aware date was selected.Device evaluated by mfg: the device was returned.A clean cut was observed through the outer shaft, midshaft, and inner shaft, consistent with reported events from the procedure during which the physician intentionally cut through all shafts using a sharp blade.Minor bends and kinks were observed on the outer shaft, midshaft, and inner shaft distal to the cut location.The assembly was confirmed to have all delivery system components present with no broken or detached pieces aside from the known cut made to the shafts.The device was found to be separated into three (3) pieces with residual biological material (ex.Blood) remaining within the inner lumens of the shafts and hub components.The catheter shafts were reassembled by inserting inner shaft into the id of the midshaft.Minimal resistance was felt during insertion.The outer shaft was confirmed to move freely over the midshaft on both halves of the device (proximal and distal to the cut location) as required for typical stent deployment.No gross abnormalities or defects were noted for the overall assembly in terms of hypotube travel distance or shaft length (inner shaft, midshaft, and outer shaft).The nosecone was visually inspected and confirmed to be intact and securely attached to the distal inner shaft.The adhesive fillet was present and confirmed to be smooth and uniform around the entire circumference.There was no indication that the stent or other delivery system components contacted the adhesive prior to being fully cured.Only minor indentations/gouges were observed on the proximal edge of the nosecone taper.The distal outer shaft was visually inspected under magnification.The ptfe liner was confirmed to be intact and securely affixed to the id around the entire circumference.No adhesive or other foreign material was observed on the inner or outer surfaces aside from residual biological material (ex.Blood).Dents and localized deformations were present on the end of the outer shaft distal to the ro marker band.

Brand Name
VICI
Manufacturer (Section D)
VENITI, INC.
4025 clipper court
fremont CA 94538
MDR Report Key9430827
Report Number2134265-2019-15113
Device Sequence Number2687123
Product Code QAN
UDI-Device Identifier00852725008096
UDI-Public00852725008096
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P180013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number26930
Device Catalogue Number26930
Device Lot Number0019040017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2019
Initial Date Received by Manufacturer 11/18/2019
Supplement Date Received by Manufacturer01/22/2020
Initial Report FDA Received Date12/06/2019
Supplement Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR